# SDR SIMA20180413008

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CENTER OMEGA BEAM AT FRAME 20.   BLENDED THE CORROSION AND DETERMINED TO BE OUT OF LIMITS IAW SRM 53-21-10.  REMOVED CENTER OMEGA BEAM. LOCATED , DRILLED AND ALODINED NEW OMEGA BEAM IAW  SRM 51-20-03, AND CPM 51-21-04, INSTALLED IAW SRM 51-40-02, AND CPM 51-21-06.
